Bulletin of the American Mathematical Society

Review: Richard Bellman, Stability theory of differential equations

F. Haas

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc., Volume 60, Number 4 (1954), 400-401.

Dates
First available in Project Euclid: 4 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183518907

Citation

Haas, F. Review: Richard Bellman, Stability theory of differential equations. Bull. Amer. Math. Soc. 60 (1954), no. 4, 400--401. https://projecteuclid.org/euclid.bams/1183518907


Export citation